Volume 12, issue 3 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Obstructions for constructing equivariant fibrations

Aslı Güçlükan İlhan

Algebraic & Geometric Topology 12 (2012) 1313–1330
Bibliography
1 A Adem, J H Smith, Periodic complexes and group actions, Ann. of Math. 154 (2001) 407 MR1865976
2 G E Bredon, Equivariant cohomology theories, Lecture Notes in Math. 34, Springer (1967) MR0214062
3 F X Connolly, S Prassidis, Groups which act freely on $\mathbf{R}^m\times S^{n-1}$, Topology 28 (1989) 133 MR1003578
4 A Dold, Partitions of unity in the theory of fibrations, Ann. of Math. 78 (1963) 223 MR0155330
5 A Güçlükan lhan, Obstructions for constructing $G$–equivariant fibrations, PhD thesis, Bilkent University (2011) arXiv:1110.3880v2
6 M Klaus, Constructing free actions of $p$–groups on products of spheres, Algebr. Geom. Topol. 11 (2011) 3065 MR2869452
7 S L Langston, Replacement and extension theorems in the theory of Hurewicz fiber spaces, PhD thesis, University of Wisconsin–Madison (1968)
8 W Lück, Transformation groups and algebraic $K$–theory, Mathematica Gottingensis, Lecture Notes in Math. 1408, Springer (1989) MR1027600
9 I Madsen, C B Thomas, C T C Wall, The topological spherical space form problem—II Existence of free actions, Topology 15 (1976) 375 MR0426003
10 J P May, A concise course in algebraic topology, Chicago Lectures in Math., Univ. of Chicago Press (1999) MR1702278
11 R A Piccinini, Lectures on homotopy theory, North-Holland Math. Studies 171, North-Holland (1992) MR1150242
12 J Stasheff, A classification theorem for fibre spaces, Topology 2 (1963) 239 MR0154286
13 W Steimle, Higher Whitehead torsion and the geometric assembly map arXiv:1105.2116v1
14 R G Swan, Periodic resolutions for finite groups, Ann. of Math. 72 (1960) 267 MR0124895
15 P Tulley McAuley, A note on paired fibrations, Proc. Amer. Math. Soc. 34 (1972) 534 MR0423336
16 P Tulley, A strong homotopy equivalence and extensions for Hurewicz fibrations, Duke Math. J. 36 (1969) 609 MR0248834
17 Ö Ünlü, Constructions of free group actions on products of spheres, PhD thesis, University of Wisconsin–Madison (2004)
18 S Waner, Equivariant classifying spaces and fibrations, Trans. Amer. Math. Soc. 258 (1980) 385 MR558180
19 S Waner, Equivariant fibrations and transfer, Trans. Amer. Math. Soc. 258 (1980) 369 MR558179